欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  6 篇文章
     
     
 
Uncertainty Principle and Bifurcations in the SU(2) Nonlinear Semiquantum Dynamics

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 1 Page: 1-16
       
 
Generating Sets of the Complete Semigroups of Binary Relations Defined by Semilattices of the Class Σ<sub>2</sub> (X,4)

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 1 Page: 17-27
       
 
Magnetic Monopoles and the Quantum Theory of Magnetism in Matter

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 1 Page: 28-34
       
 
Investigating Relationship between Google Index and Corporate Profit Using Random Forest

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 1 Page: 35-43
       
 
Restrictions on the Material Coefficients in the Constitutive Theories for Non-Classical Viscous Fluent Continua

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 1 Page: 44-85
       
 
Exact Solution of Fractional Black-Scholes European Option Pricing Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 1 Page: 86-100